# SDR YENA200511

- Difficulty date: January 16, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N528JB
- Make and model: Airbus A320-232
- Aircraft serial: 1591
- Aircraft time: 13,339 hours, 4,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WILL NOT DISARM.  DEF INDICATION TO MEL 25-60-04, CONTROL NR L05690 AS PER KROA MCC, VERIFIED THAT ASS SLIDE IS ARMED CAT B. MEL WAS CLEARED ON REMOVED AND REPLACED DOOR ARM PROX SENSOR AS PER AMM 52-71-00, OPS CHECK OK.
